HAL will be down for maintenance from Friday, June 10 at 4pm through Monday, June 13 at 9am. More information
Skip to Main content Skip to Navigation

hal-00957105v1  Journal articles
Matthieu BonnivardAntoine LemenantFilippo Santambrogio. Approximation of length minimization problems among compact connected sets
SIAM Journal on Mathematical Analysis, Society for Industrial and Applied Mathematics, 2015
hal-01791129v1  Journal articles
Matthieu BonnivardElie BretinAntoine Lemenant. Numerical approximation of the Steiner problem in dimension 2 and 3
Mathematics of Computation, American Mathematical Society, In press
hal-01471639v1  Journal articles
Matthieu BonnivardDorin Bucur. The Uniform Rugosity Effect
Journal of Mathematical Fluid Mechanics, Springer Verlag, 2012, 14, pp.201 - 215. ⟨10.1007/s00021-011-0052-3⟩
hal-00777283v2  Journal articles
Matthieu BonnivardAnne-Laure DalibardDavid Gérard-Varet. Computation of the effective slip of rough hydrophobic surfaces via homogenization
Mathematical Models and Methods in Applied Sciences, World Scientific Publishing, 2014, 24 (11), pp.2259-2285
hal-00956616v1  Journal articles
Dorin BucurMatthieu Bonnivard. Microshape control, riblets, and drag minimization
SIAM Journal on Applied Mathematics, Society for Industrial and Applied Mathematics, 2013, 73 (2), pp.723-740. ⟨10.1137/100814846⟩
hal-02906828v2  Journal articles
María AnguianoMatthieu BonnivardFrancisco J. Suárez-Grau. Carreau law for non-Newtonian fluid flow through a thin porous media
Quarterly Journal of Mechanics and Applied Mathematics, Oxford University Press (OUP), 2022
tel-03635140v1  Habilitation à diriger des recherches
Matthieu Bonnivard. On the asymptotic analysis and simulation of models from calculus of variations and fluid mechanics
Analysis of PDEs [math.AP]. Université Paris Cité, 2022